# SDR CA130129002

- Difficulty date: January 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 3,758 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33633221
- Condition: Cracked
- Location: Tail Rotor
- Part time: 170 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LAMINATED BEARINGS INSPECTED IAW EASA AD 2012-0217E, SEPARATION NOTICED ON THE INBD AND OTBD AREA`S OF EACH HALF BEARINGS.
